# SDR N6WA2025052102

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10019
- Aircraft time: 45,003 hours, 35,675 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: BA6709371023
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR AUTO PILOT LOWER AFT CONTROL CABLE "C1" CORRODED.   REMOVED AND REPLACED ELEVATOR AUTO PILOT CONTROL CABLE "C1" IAW CRJ AMM 27-31-00
